# SDR CA101214007

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,344 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 369D2730411
- Condition: Broken
- Location: Fuselage
- Part time: 13,442 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BEARING CAP THAT IS ATTACHED TO BRACKET ASSEMBLY WAS FOUND BROKEN AT ATTACHMENT POINT OF BEARING CAP. REMOVED FROM SERVICE (TC# 20101214007)
